# SDR ASOA201102399

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 7,142 hours, 4,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 12 INCHES OF EMERGENCY FLOOR LIGHT, MISSING ACROSS FROM LAVATORY.  REPLACED 12 INCHES OF EMERGENCY LIGHT IAW AMM 33--51-01.  OK FOR SERVICE.
